# SDR N6WA201405004

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 16,326 hours, 10,882 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG IN FLIGHT & PAX DOOR WARNING MSG AFTER LANDING. RESET CB & PERFORMED AN OPERATIONAL CHECK OF PAX DOOR IAW AMM 52-70-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
